# SDR SWIA202005140702

- Difficulty date: March 19, 2020
- Submitted: May 14, 2020
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 31,023 hours, 19,984 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670318913
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FRAME P/N SH670-31891-3 AT FS.319.70 BETWEEN STGR 18L & STGR 21L   (C-CHECK) RO 5/10/2020   REMOVED AND INSTALLED NEW FRAME AT FS 319.70 BETWEEN STGR 18L AND STGR 21L. REF CRJ-900 SRM AND BOMBARDIER DWG. COMPLIED WITH SKYWEST TASK CARD. SEE CONTINUATION CARD FOR DETAILS., CHECKS OKAY
